Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 47, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 13, 2007, 3:32 PM EDT for Seminole County, Florida. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2007, 3:32 PM EDT (19:32 UTC)
- Expired
- Jun 13, 2007, 4:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Seminole County, FL
The radar
The Melbourne radar (KMLB), 90 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:51 PM EDT | HAIL 0.5 | Casselberry, FL | LAKE CATHERENE ESTATES, 17/92 AND SEMINOLE ROAD |
| Jun 13, 3:55 PM EDT | HAIL 0.88 | Casselberry, FL | TRAINED NWS SPOTTER |
| Jun 13, 4:01 PM EDT | HAIL 1 | Casselberry, FL | LAKE CATHERNE ESTATES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 11:29 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 131935
SVRMLB
FLC117-132030-
/O.NEW.KMLB.SV.W.0047.070613T1932Z-070613T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
332 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SEMINOLE COUNTY IN FLORIDA.
* UNTIL 430 PM EDT
* AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE TO GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR SANFORD...MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
MIDWAY...CASSELBERRY...WINTER SPRINGS...LAKE JESSUP...GENEVA AND
OVIEDO
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A STURDY
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
VERY HEAVY RAIN MAY ALSO CAUSE TEMPORARY FLOODING OF LOW LYING
STREETS AND POOR DRAINAGE AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 7 PM.
RECALL...SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58
MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE
LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM
APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST
FLOOR. KEEP AWAY FROM WINDOWS.
LAT...LON 2890 8124 2877 8140 2864 8141 2864 8132
2862 8130 2861 8100 2877 8106
$$
DWS1 follow-up statement
000
WWUS52 KMLB 132009
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
405 PM EDT WED JUN 13 2007
FLC117-132030-
/O.CON.KMLB.SV.W.0047.000000T0000Z-070613T2030Z/
SEMINOLE FL-
405 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SEMINOLE COUNTY...
AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL UP TO
QUARTER SIZE. THIS STORM WAS LOCATED NEAR CASSELBERRY AND GOLDENROD
MOVING...MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHULUOTA...GOLDENROD.
MULTIPLE REPORTS OF NICKEL SIZE HAIL HAVE BEEN REPORTED IN THE
CASSELBERRY AND GOLDENROD AREAS AND EVEN A FEW REPORTS OF HAIL TO
QUARTER SIZE. IF YOU ARE IN THE PATH OF THE STORM...MOVE INDOORS
IMMEDIATELY INTO A STURDY STRUCTURE.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL FLORIDA.
LAT...LON 2877 8124 2874 8135 2864 8141 2864 8132
2862 8130 2862 8107 2874 8110
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:30 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 13, 2:30 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 230 PM EDT WED JUN 13 2007 .DISCUSSION... TONIGHT...THE UPPER TROUGH ROTATING INTO N FL WILL CONTINUE TO DESTABILIZE THE ATMOSPHERE THIS AFTERNOON. SCATTERED STRONG STORMS WILL CONTINUE INTO THIS EVENING WITH NW FLOW ALOFT PUSHING ACTIVITY TOWARD THE EAST COAST THROUGH NIGHTFALL. A FEW STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE STRENGTH OF STORMS WILL BE TIED TO SFC HEATING AND BOUNDARY INTERACTIONS AND AS NIGHTFALL APPROACHES THE STORMS SHOULD DIMINISH IN INTENSITY AND EVENTUALLY COVERAGE AREA. WILL KEEP SCATTERED COVERAGE IN FOR ALL BUT THE EXTREME NORTH AREAS AS DRIER AIR WILL WRAP IN FROM THE NORTH AND WEST TONIGHT. THE DRIER AIR AND LOWER DEWPOINTS WILL LOWER TEMPS INTO THE UPR 60S BY DAYBREAK WITH DECREASING CLOUD COVER OVER MANY AREAS...ESPECIALLY WEST OF INTERSTATE 95. COVERAGE AND INTENSITY OF STORMS ARE EXPECTED TO DECREASE SIGNIFICANTLY THU-FRI AS H5 HEIGHTS RISE AND RELATIVELY DRY AIRMASS IN PLACE. WILL KEEP 20% OR LESS POPS BOTH DAYS. WILL NOT STRAY FAR FROM GFS MOS TEMPS SHOWING MID 80S COAST AND UPPER 80S TO AROUND 90 INTERIOR. GFS APPEARS TO BE SUFFERING CONVECTIVE FEEDBACK SAT SHOWING WEAK LOW PRESSURE MOVING ACROSS FL FROM THE GULF WITH SIGNIFICANT RAINFALL ACROSS SOUTHERN FA. WILL DISCOUNT THIS SOLUTION AT THIS TIME THOUGH AGREE THAT MOISTURE WILL BE RETURNING FROM THE SOUTH THIS WEEKEND SO EXPECT STORM COVERAGE TO INCREASE ESP OVER THE SOUTHERN HALF OF FA. BUT WITH UPPER RIDGING MOVING OVER THE AREA EXPECT STORMS TO REMAIN MOSTLY OF THE GARDEN VARIETY WITH CLOUD TO GROUND LIGHTNING THE PRIMARY THREAT. DEPENDING ON HOW FAR NORTH THE MOISTURE CAN GET...NORTHERN SECTIONS MAY STICK WITH BELOW NORMAL RAIN CHANCES. LOW LEVEL FLOW VEERS TO THE S/SW MON-WED SO MOISTURE SHOULD INCREASE UNIFORMLY ACROSS THE FA WITH SCT AFTN/EVE STORMS. CONDITIONS MAY BECOME SOMEWHAT MORE FAVORABLE FOR STRONG STORMS TUE-WED WITH SOME COOLING ALOFT. && .AVIATION...SCATTERED IFR CONDITIONS IN TSRA THROUGH 23Z THEN BECOMING ISOLATED THROUGH 03Z. VFR CONDITIONS EXPECTED AREA WIDE AFT 04Z. && .MARINE...WIND WAVES OF 3 FT OR LESS OVERNIGHT WITH MAIN CONCERNS TIED TO STORMS MOVING OFFSHORE OR PARALLEL TO THE COAST THIS EVENING. WINDS AND SEAS WILL BE HIGHER NEAR STORMS THROUGH 10 PM THIS EVENING. GRADIENT FLOW WILL REMAIN ONSHORE OR AT LEAST LIGHT S/SW TO ALLOW AN ONSHORE COMPONENT TO DEVELOP BY EACH AFTN. WINDS AND SEAS EXPECTED TO REMAIN BELOW HAZARD CRITERIA. && .PRELIMINARY POINT TEMPS/POPS... DAB 70 84 69 87 / 20 10 10 20 MCO 70 86 69 90 / 30 20 10 20 MLB 70 86 71 86 / 30 20 10 20 VRB 71 84 71 86 / 30 20 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...PENDERGRAST LONG TERM....KELLY
Hazardous weather outlook, Jun 13, 11:56 AM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1156 AM EDT WED JUN 13 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 132300- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1156 AM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...SEVERE THUNDERSTORM WATCH NUMBER 391 IN EFFECT FOR MOST OF AREA UNTIL 7 PM EDT... ...THUNDERSTORM IMPACT... A VERY UNSTABLE ATMOSPHERE COMBINED WITH COLD AIR ALOFT WILL HELP CREATE STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON. STORMS ARE EXPECTED TO INCREASE IN COVERAGE DURING AFTERNOON HEATING AND WILL MOVE TOWARD THE SOUTH TO SOUTHEAST AT 15 TO 20 MPH. THERE WILL BE A MODERATE THREAT OF SEVERE WIND GUSTS OF 50 TO 60 MPH AS WELL AS A MODERATE THREAT OF COIN TO POSSIBLY GOLFBALL SIZE HAIL FROM VOLUSIA AND LAKE COUNTIES SOUTH TO METRO ORLANDO...THE THEME PARKS AND EAST OVER SPACE COAST. RAINFALL IN EXCESS OF TWO INCHES IN ONE HOUR COULD CAUSE TEMPORARY FLOODING OF LOW LYING AREAS AS WELL AS PONDING OF WATER ON ROADS. ...MARINE THUNDERSTORM GUST IMPACT... DUE TO SOUTH TO SOUTHEASTWARD MOTION OF STORMS NEAR AND ALONG THE COAST...SOME STORMS COULD REACH THE INTRACOASTAL OR NEAR SHORE ATLANTIC WATERS...PRODUCING WIND GUSTS EXCEEDING 35 KNOTS...LOCALLY ROUGH SEAS AND FREQUENT CLOUD TO WATER LIGHTNING. ...WATERSPOUT IMPACT... TURNING OF WINDS IN THE COASTAL ZONE WILL PROMOTE THE DEVELOPMENT OF WATERSPOUTS. A FEW SEVERE STORMS WILL BE CAPABLE OF PRODUCING WATERSPOUTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRENGTH AND COVERAGE OF STORMS IS EXPECTED TO DECREASE LATER THIS WEEK. LIGHTNING...FLORIDAS NUMBER ONE WEATHER RELATED KILLER...WILL REMAIN A THREAT EACH AFTERNOON HOWEVER. .SPOTTER INFORMATION STATEMENT... ALTHOUGH THE MAJORITY OF STORMS ARE NOT EXPECTED TO BE SEVERE...SPOTTER NETWORKS ARE REQUESTED TO MONITOR WEATHER STATEMENTS AND SELF ACTIVATE IF A WARNING IS ISSUED IN THEIR COVERAGE AREA. PENDERGRAST
In the hours before
Special weather statement, Jun 13, 1:46 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 146 PM EDT WED JUN 13 2007 FLZ054-131815- INDIAN RIVER- 146 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS AFFECTING WESTERN INDIAN RIVER COUNTY... AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER BLUE CYPRESS LAKE. THE STORM WAS MOVING SOUTHEAST AT 10 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS TO 40 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. NATIONAL WEATHER SERVICE DOPPLER RADAR WAS ALSO INDICATING MID LEVEL ROTATION WITHIN THIS STORM. THE STORM MAY BE CAPABLE OF PRODUCING A FUNNEL CLOUD. THE SAFEST PLACE TO BE DURING A THUNDERSTORM IS INDOORS...IN A STURDY STRUCTURE...AWAY FROM WINDOWS. 15
Special weather statement, Jun 13, 2:05 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 205 PM EDT WED JUN 13 2007 FLZ041-044-131900- INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY- 205 PM EDT WED JUN 13 2007 ...STRONG AND INTENSIFYING THUNDERSTORMS AFFECTING NORTHEASTERN LAKE COUNTY...NORTHWESTERN VOLUSIA COUNTY... AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG STORMS THAT WERE INCREASING IN INTENSITY MOVING INTO NORTH LAKE AND WEST VOLUSIA COUNTIES NEAR LAKE GEORGE AND DEVELOPING TOWARD LAKE WOODRUFF. MOVEMENT WAS SOUTHEAST AT 15 MPH. THE PRIMARY THREAT WILL BE GUSTY WINDS TO 55 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY AND SOME MARBLE SIZED HAIL MAY OCCUR. SEEK SHELTER INDOORS UNTIL THESE STORMS PASS. THE STORMS ARE EXPECTED TO MOVE INTO PIERSON...BARBERVILLE...AND ASTOR AREAS BY 230 PM. REMEMBER...A SEVERE THUNDERSTORM WATCH IS ALREADY IN EFFECT FOR THE THREATENED AREA. LISTEN CLOSELY FOR POSSIBLE WARNINGS AND BE READY TO ACT QUICKLY. DWS
Special weather statement, Jun 13, 2:15 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 215 PM EDT WED JUN 13 2007 FLZ059-131845- ST. LUCIE- 215 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS AFFECTING NORTHERN ST. LUCIE COUNTY... AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 7 MILES WEST OF LAKEWOOD PARK...MOVING EAST SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE SAINT LUCIE VILLAGE...SAINT LUCIE AIRPORT AND FORT PIERCE. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. NATIONAL WEATHER SERVICE DOPPLER RADAR WAS ALSO INDICATING MID LEVEL ROTATION WITHIN THIS STORM. THE STORM MAY BE CAPABLE OF PRODUCING A FUNNEL CLOUD. THE SAFEST PLACE TO BE DURING A THUNDERSTORM IS INDOORS...IN A STURDY STRUCTURE...AWAY FROM WINDOWS. 15
Special weather statement, Jun 13, 2:35 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 235 PM EDT WED JUN 13 2007 FLZ047-053-131915- OSCEOLA-SOUTHERN BREVARD COUNTY- 235 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS ACROSS EASTERN OSCEOLA COUNTY... AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 16 MILES NORTHWEST OF DEER PARK. THE STORM WAS MOVING EAST AT 10 MPH. THE STORM WILL MOVE INTO FAR WESTERN BREVARD COUNTY NORTH OF LAKER WASHINGTON. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. 15
Special weather statement, Jun 13, 2:48 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 248 PM EDT WED JUN 13 2007 FLZ047-131915- SOUTHERN BREVARD COUNTY- 248 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS MOVING INTO SOUTHERN BREVARD COUNTY... AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 8 MILES NORTHWEST OF CAMP HOLLY FISH CAMP...MOVING EAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS MOVING EAST SOUTHEAST TOWARD PALM BAY...MALABAR AND GRANT. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. 15
Special weather statement, Jun 13, 3:10 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 310 PM EDT WED JUN 13 2007 FLZ041-045-046-141-132000- COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-ORANGE-SEMINOLE- 310 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS TO AFFECT PARTS OF ORANGE COUNTY...SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED DEVELOPING STRONG THUNDERSTORMS FROM JUST EAST OF ZELLWOOD...TO NEAR SANFORD...TO NEAR DELTONA AND DELAND. ALSO...STRONG TO SEVERE THUNDERSTORMS WERE OCCURRING IN PARTS OF NORTH LAKE COUNTY NEAR PAISLEY AND CASSIA. MOVEMENT WAS SOUTHEAST AT 25 MPH. THROUGH 4 PM...THE PRIMARY THREAT ACROSS ORANGE...SEMINOLE...AND VOLUSIA COUNTIES WILL BE MARBLE SIZED HAIL AND WIND GUSTS TO 50 MPH. IN ADDITION...FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES WILL OCCUR. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS ON THE OPEN WATER ARE ESPECIALLY VULNERABLE TO THE DANGERS OF LIGHTNING. GET TO SAFE HARBOR AT THE FIRST SIGN OF A LIGHTNING STORM THEN SEEK SHELTER IN A BUILDING OR ENCLOSED VEHICLE AS QUICKLY AS POSSIBLE. DWS
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:31 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 59 min |
| Jun 13, 2:43 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 32 min |
| Jun 13, 3:19 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 41 min |
| Jun 13, 3:47 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 58 min |
| Jun 13, 4:42 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 13, 5:12 PM EDT | Tornado Warning | MLB | Osceola | 48 min |
| Jun 13, 5:13 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 13, 6:03 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 57 min |
| Jun 13, 6:20 PM EDT | Tornado Warning | MLB | Okeechobee | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.